Alert archive / Washington / Gale Warnings in 2021

Gale Warning 58, NWS Seattle, WA

August 7, 2021

NWS Seattle, WA issued this gale warning at Aug 7, 2021, 8:20 AM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 7, 2021, 8:20 AM PDT (15:20 UTC)
Expired
Aug 8, 2021, 2:35 AM PDT
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

276 
WHUS76 KSEW 071520
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
820 AM PDT Sat Aug 7 2021

PZZ131-132-072330-
/O.UPG.KSEW.GL.A.0038.210807T2200Z-210808T0900Z/
/O.NEW.KSEW.GL.W.0058.210807T1520Z-210808T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
820 AM PDT Sat Aug 7 2021

...GALE WARNING IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...West winds rising to 25 to 35 kt this afternoon and
  evening. 

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-072330-
/O.CON.KSEW.SC.Y.0177.210808T0300Z-210808T1200Z/
Northern Inland Waters Including The San Juan Islands-
820 AM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 8 PM this evening to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-072330-
/O.CON.KSEW.SC.Y.0178.000000T0000Z-210808T0000Z/
Puget Sound and Hood Canal-
820 AM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...South winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-072330-
/O.CON.KSEW.SC.Y.0177.210808T0300Z-210808T1200Z/
Admiralty Inlet-
820 AM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SUNDAY...

* WHAT...Northest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 8 PM this evening to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
3 follow-up statements
324 
WHUS76 KSEW 072123
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
223 PM PDT Sat Aug 7 2021

PZZ131-132-080530-
/O.CON.KSEW.GL.W.0058.000000T0000Z-210808T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
223 PM PDT Sat Aug 7 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-080530-
/O.EXT.KSEW.SC.Y.0177.210807T2123Z-210808T1200Z/
Northern Inland Waters Including The San Juan Islands-
223 PM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-080530-
/O.EXT.KSEW.SC.Y.0177.210807T2123Z-210808T1200Z/
Admiralty Inlet-
223 PM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-080300-
/O.EXT.KSEW.SC.Y.0178.000000T0000Z-210808T0300Z/
Puget Sound and Hood Canal-
223 PM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 8 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
784 
WHUS76 KSEW 080246
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
746 PM PDT Sat Aug 7 2021

PZZ131-132-081200-
/O.CON.KSEW.GL.W.0058.000000T0000Z-210808T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
746 PM PDT Sat Aug 7 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ135-080900-
/O.EXT.KSEW.SC.Y.0178.000000T0000Z-210808T0900Z/
Puget Sound and Hood Canal-
746 PM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 2 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-081200-
/O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/
Northern Inland Waters Including The San Juan Islands-
746 PM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-081200-
/O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/
Admiralty Inlet-
746 PM PDT Sat Aug 7 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
273 
WHUS76 KSEW 080935
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
235 AM PDT Sun Aug 8 2021

PZZ131-132-081745-
/O.CAN.KSEW.GL.W.0058.000000T0000Z-210808T1200Z/
/O.EXA.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/
/O.NEW.KSEW.SC.Y.0179.210809T0000Z-210809T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
235 AM PDT Sun Aug 8 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT MONDAY...
...GALE WARNING IS CANCELLED...

* WHAT...For the first Small Craft Advisory, west winds 15 to 25 
  kt. For the second Small Craft Advisory, west winds 15 to 25 
  kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Small Craft Advisory, until 5 AM PDT early this 
  morning. For the Small Craft Advisory, from 5 PM this 
  afternoon to 2 AM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Gales have subsided across the Strait this
  morning, however low-end small craft strength westerlies will
  persist through the early morning hours. A brief lull in winds
  will occur later this morning, before winds pick up again  
  during the late afternoon and evening hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-081200-
/O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/
Northern Inland Waters Including The San Juan Islands-
235 AM PDT Sun Aug 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Southwest winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-081200-
/O.CON.KSEW.SC.Y.0177.000000T0000Z-210808T1200Z/
Admiralty Inlet-
235 AM PDT Sun Aug 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 5 AM PDT early this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Aug 7, 4:05 AM PDT, 4 hours 15 minutes earlier.

Area forecast discussion, Aug 7, 4:05 AM PDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
405 AM PDT Sat Aug 7 2021

.SYNOPSIS...A weak frontal system will bring another round of
light rain to the area today. Cooler mid level air aloft may
support a thunderstorm across the north or within a convergence
zone this evening. Conditions will slowly dry out on Sunday with
high pressure building towards the area through early next week.
By mid-week, strong high pressure over the area will lead to
another spell of hot temperatures, with the potential for
elevated fire weather concerns.

&&

.SHORT TERM /TODAY THROUGH MONDAY/...Water vapor imagery early
this morning shows two distinct shortwave troughs/closed lows over
Western Canada; one over western Alberta and the other around
Haida Gwaii and the central BC Coast. To the south of these
features resides some enhanced quasi-zonal/westerly flow over the
PNW, with high pressure still continuing over the desert SW and
another shortwave traversing the Central Rockies. In the lower
levels, a weak frontal system resides offshore the WA and OR
Coast, with a thermal trough continuing over the interior of CA
and over E WA, with colliding frontal boundaries noted over the
Central Great Plains.

The approaching frontal boundary over the offshore waters this
morning is responsible for the next round of light stratiform rain
that is currently moving through the northern half of the CWA.
Rain is noticeably more widespread with this system compared to
the frontal boundary that passed thru the area 24 hours ago. As we
continue through the morning hours, rain will continue to push
south across the area, eventually encompassing most of the CWA,
with the exception of a rain-shadowed area around the Kitsap
Peninsula. Rain will slowly decrease in coverage this afternoon
and evening, however, expect a convergence zone to develop in the
typical location (Island/Skagit/Snohomish/King) this evening. The
parent low (which is quite robust) will also be approaching the
area this evening, contributing to height falls and much cooler
mid level temps (towards -20C). It is possible lift associated
with the mid level shortwave combined with the instability it
brings as temps cool aloft that a few thunderstorms could develop
over southern BC late this afternoon or this evening and
propagate down into Whatcom County-it's also not entirely out of
the question that a storm could develop in Whatcom Co or its
nearby vicinity. It's also possible that the convergence zone
could take on convective characteristics, but it looks largely
like the strongest height falls and optimal forcing on the
downstream side of the shortwave (the PVA) would be more towards
06z Sunday where loss of daytime heating could be a factor.
Nevertheless, cannot rule out a few lightning strikes in the
convergence zone this evening. Rainfall amounts from early this
morning thru Sunday morning expected to range from ~0.05-0.20
inches in the lowlands to between 0,25-0.75 inches in the
mountains. Any convection would locally enhance these numbers.

The robust closed low/shortwave trough will continue to swing
across the area into Sunday morning, with residual showers likely
on its downstream side for areas east of Puget Sound and East of
the Strait and northern interior waters. Even some wrap-around
moisture may linger over the North Cascades into early Sunday
afternoon as the trough finally pushes into E WA. Strong height
rises are expected in the wake of the shortwave through the second
half of the day on Sunday and we should eventually begin to see
clouds scatter and clear in some areas, with conditions drying
out.

As the trough continues eastward into Monday, a strong ridge of
high pressure will be developing over the Pacific. This will place
the local area in weak NW flow aloft as we remain between these
two features. Temperatures will begin to warm up a bit after a
cooler weekend, with afternoon temps expected to rise back up into
the upper 70s for the interior lowlands (upper 60s Coast).

Kovacik

.LONG TERM /TUESDAY THROUGH FRIDAY/...The beginning of the long
term forecast period will continue to feature a strengthening
ridge over the Pacific and into Pacific Northwest, with troughing
over the Great Plains and Northern Rockies. At this point in
time, confidence continues to increase in a gradual eastward
progression of the ridge from the Pacific towards the Pacific
Northwest. For Tuesday, expect enough of a ridge influence to get
temps back into the 80s across the interior and 70s along the
Coast.

The biggest forecast concern in the long term then becomes the
placement and intensity of the ridge as it continues to nudge
eastward. Ensemble guidance (per the WPC cluster analysis) is in
quite good agreement that the ridge will build into the Pacific
Northwest and over much of the Western US as a whole in the Wed-
Fri timeframe. If this trend continues, heat will be a concern and
may cause impacts. Currently, the center of the ridge does not
look as strong as the ridge that developed in June and guidance is
not reflective of triple digit heat, however, many lowland
locations could be looking at temps in the mid 90s towards the end
of the week.

In addition to the heat, some guidance is showing a shift to
offshore flow around the same time period as the hot temperatures
as a thermal trough develops along the Coast and high pressure
resides over Canada and the N Plains. This does raise fire weather
concerns. Will need to see how things fare after the rain in the
short term and how this pattern evolves before more details can be
derived. This upcoming pattern is certainly something to keep an
eye on. Smoke advection could be a concern too.

Kovacik

&&

.AVIATION...Westerly flow will persist aloft today as an upper
level trough drops down from the Gulf of Alaska and into the
region tonight. Meanwhile, at the surface, another front will
traverse the region, bringing another round of showers to area
terminals today. Current radar shows most showers moving across
the northern tier of the Olympic Peninsula and across the northern
Sound at this hour. Overall, expect rain showers to continue to
gradually spread inland across the area this morning. Current
conditions at area terminals generally remain MVFR to VFR with mid
to high level clouds, however, expect area ceilings to lower to
low MVFR to IFR conditions across much of the region between
14-16Z. Showers will linger across the region into tonight, with
recent guidance hinting at another convergence zone developing
across Skagit/Snohomish counties this evening. Not expecting much
in the way of cloud cover scattering out today, however do expect
to see improving ceilings and visibilities again this evening for
most area terminals outside of the PSCZ. Southerly winds will
generally persist between 6-12 kts, but could get breezy with
gusts to 10 to 20 kts for terminals along the south and central
Sound at times.

KSEA...Current conditions VFR, however expect ceilings to lower to
MVFR between 14-16Z with an approaching frontal system. Light
rain will be possible at times throughout the day. S winds will
generally persist between 7-12 kts, but could get breezy at times
ahead of the front. Conditions look to improve back to VFR
tonight.

&&

.MARINE...A front will move through the region today, with
increasing southerly winds expected over portions of the coastal
and inland waters preceding it. Southerly winds over the coastal
waters are expected to remain just below advisory criteria this
morning, but could get close at times and will bear watching.
Have issued a small craft advisory for Puget Sound with the
morning forecast package for breezy south winds. Have also issued
a gale watch for the central and eastern Strait of Juan de Fuca
for this evening into Sunday morning for the surge of westerly
winds expected in the wake of the frontal system. Will likely see
small craft winds bleed into the adjacent Northern Inland and
Admiralty Inlet waters as well this evening. Westerly winds down
the Strait will ease again on Sunday morning, but look to rise
back to advisory strength by the afternoon and evening.

Onshore flow will weaken and turn more northerly the first half of
next week as a thermal trough develops along the coast. Diurnal
pushes still look likely down the Strait each evening, however
should be weaker and remain below advisory strength.

Seas across the coastal waters will remain benign through the
weekend and into early next week, generally persisting between
3-6 feet. 14

&&

.FIRE WEATHER...An area of strong high pressure is forecast to
move into the Pacific Northwest around the middle of next week,
with subsidence aloft leading to hot and dry conditions. The low
level flow is currently forecast to turn offshore on Thursday as a
thermal trough develops along the Coast and high pressure resides
to the east of the state. This could contribute to the already
warmer and drier conditions and if fuels do not respond well to
the rains this weekend, critical fire weather conditions have the
potential to develop. The forecast will continue to monitored
closely over the next several days to help provide more details.

Kovacik

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Gale Watch from 3 PM PDT this afternoon through late tonight for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 8 PM this evening to 5 AM PDT Sunday
     for Admiralty Inlet-Northern Inland Waters Including The
     San Juan Islands.

     Small Craft Advisory from 8 AM this morning to 5 PM PDT this
     afternoon for Puget Sound and Hood Canal.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:56 AM PDTGale WatchSEW5 hr
Aug 7, 2:56 AM PDTSmall Craft AdvisorySEW23 hr

Nearby

Gale Warnings in Washington, 2021Every gale warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.